# SDR VNAA2016022300030

- Difficulty date: February 23, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,265 hours, 29,354 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A TAT CAUTION MESSAGE AFTER TAKEOFF.  THE CREW RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED, RECYCLED CIRCUIT BREAKERS, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
